Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Deformations of homomorphisms of Lie groups and Lie algebras


Authors: Albert Nijenhuis and R. W. Richardson Jr.
Journal: Bull. Amer. Math. Soc. 73 (1967), 175-179
DOI: https://doi.org/10.1090/S0002-9904-1967-11703-8
MathSciNet review: 0204575
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Théorie des groupes de Lie. II, Groupes algébriques, Hermann, Paris, 1951. MR 51242
  • 2. C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124. MR 24908
  • 3. A. Frölicher and A. Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239-241. MR 83801
  • 4. M. Gerstenhaber, The cohomology of an associative ring, Ann. of Math. 78 (1963), 267-289. MR 161898
  • 5. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. 79 (1964), 59-104. MR 171807
  • 6. G. Hochschild and G. D. Mostow, Cohomology of Lie groups, Illinois J. Math. 6 (1962), 36-401. MR 147577
  • 7. G. Hochschild and J. P. Serre, Cohomology of Lie algebras, Ann. of Math. 57 (1953), 591-603. MR 54581
  • 8. M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. 75 (1962), 536-577. MR 141139
  • 9. A. Nijenhuis and R. Richardson, Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1-29. MR 195995
  • 10. A. Weil, Remarks on the cohomology of groups, Ann. of Math. 80 (1964), 149-158. MR 169956


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11703-8

American Mathematical Society